Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 23, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 7, 2016, 9:43 AM EDT. It took effect at Jun 7, 2016, 7:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2016, 9:43 AM EDT (13:43 UTC)
- In effect from
- Jun 7, 2016, 7:00 PM EDT
- Expired
- Jun 8, 2016, 3:50 PM EDT
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
244 WHUS71 KCLE 071343 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 943 AM EDT TUE JUN 7 2016 LEZ142>144-072145- /O.CAN.KCLE.SC.Y.0022.000000T0000Z-160608T2000Z/ /O.NEW.KCLE.SC.Y.0023.160607T2300Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 943 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EDT WEDNESDAY. THIS REPLACES THE SMALL CRAFT ADVISORY THAT HAD BEEN IN EFFECT. * WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS WILL CONTINUE TROUGH TONIGHT AND THEN INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 2 TO 4 FEET TODAY WILL BUILD TO 3 TO 5 TONIGHT AND CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-072145- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 943 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WINDS...WEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 20 KNOTS TODAY AND 15 TO 25 KNOTS TONIGHT. NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET FOR TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
5 follow-up statements
467 WHUS71 KCLE 072004 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 PM EDT TUE JUN 7 2016 LEZ142>144-080415- /O.CON.KCLE.SC.Y.0023.160607T2300Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 404 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 PM UNTIL 4 PM WEDNESDAY... * WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS WILL CONTINUE TROUGH TONIGHT AND THEN INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 TONIGHT AND CONTINUE THROUGH WEDNESDAY EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-080415- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM WEDNESDAY... * WINDS...WEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 20 KNOTS TODAY AND 15 TO 25 KNOTS TONIGHT. NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 3 TO 6 FEET WILL CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
195 WHUS71 KCLE 080203 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 PM EDT TUE JUN 7 2016 LEZ142>144-081015- /O.CON.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 1003 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES WILL BUILD TO 2 TO 5 TONIGHT AND CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-081015- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1003 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WINDS...WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT AND 4 TO 6 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
281 WHUS71 KCLE 080806 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EDT WED JUN 8 2016 LEZ142-143-080915- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 406 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE NOT EXPECTED TO BE HIGH ENOUGH TO SUPPORT SMALL CRAFT CONDITIONS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN DISCONTINUED FOR MAUMEE BAY TO THE ISLANDS NEARSHORE WATERS. $$ LEZ144-081615- /O.CON.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 406 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KNOTS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. * WAVES...WAVES 3 TO 6 FEET WILL BEGIN TO SUBSIDE LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-081615- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 406 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. * WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LOMBARDY
628 WHUS71 KCLE 081234 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 834 AM EDT WED JUN 8 2016 LEZ142-143-082045- /O.EXA.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 834 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144-082045- /O.EXT.KCLE.SC.Y.0023.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 834 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-082045- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 834 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ OUDEMAN
807 WHUS71 KCLE 081950 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 PM EDT WED JUN 8 2016 LEZ142-143-082100- /O.CAN.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 350 PM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND WAVES HAVE SLOWLY DIMINISHED TO BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ144-082100- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 350 PM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND WAVES HAVE SLOWLY DIMINISHED TO BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ145>149-090200- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 350 PM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST 10 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS LATE THIS EVENING. * WAVES...WAVES 3 TO 6 FEET WILL BEGIN TO SUBSIDE LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 7:28 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 7, 7:28 AM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
728 AM EDT TUE JUN 7 2016
.SYNOPSIS...
A cold front will move south of the area this morning. A ridge of
high pressure extending south from the north pole will shift
gradually east out of the Mississippi valley region through
Thursday. The high pressure will move east of the area Friday as a
warm front lifts northeast across the area Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Upper level trough and surface cold front pushing southeast across
the area at this time. Clouds will continue to develop across the
area today and more clouds will push southeast into the area this
afternoon from the north. Still expecting showers and then
thunderstorms to develop today as strong cold air advection takes
place. No major changes with this update.
Previous Discussion...
A strong cold front will move southeast and out of the area today
ushering in much colder air to the forecast area today. Models
suggest some wrap around moisture will move southeast into the
region today and with the cold air advection over the lakes, some
lake effect/lake enhanced showers are possible. Due to the
instability over the eastern half of the forecast area, some
thunderstorms are possible as well. Skies are currently mostly clear
but expect cumulus to quickly form during the morning across the
area after sunrise. So, partly sunny should cover it this morning
with increasing clouds for the afternoon. The strong cold air
advection will take place today and I think highs will be much
cooler as well. NAM model was much warmer than the rest of the
models and will lean toward the colder highs in the middle to upper
60s most areas.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Strong cold air advection continues tonight through Wednesday as
high pressure remains in control at the surface. Large
amplification of the ridge in the west will keep troughiness in the
eastern half of the United States and hence the cold air advection
pattern we are experiencing.
The upper level ridge will keep building east across the central
United States and shift east toward the forecast area by Saturday.
This should gradually bring an end to the cold air advection and a
return back to warm air advection for the weekend.
In the mean time, expecting scattered showers to gradually taper off
into a lake effect scenario by Tuesday night into Wednesday morning.
As the high pressure eventually shifts east, threat for showers will
come to an end and winds will go light and variable by Thursday. A
warm front will begin to approach the area Friday into Friday night.
Cool temperatures in the 60s will take place Wednesday with lows in
the 40s Tonight and Wednesday night. A recovery will begin by
Thursday.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
Big changes to the long term as the remnants of the tropical system
over FL will merge with a system diving southeast out of Canada.
This means a strong cold front will be driven southwest across the
region on Sunday. The GFS is colder than the ECMWF but even it has
850 mb temps down to plus 6 or 7 across the eastern end of the area
by 00z Monday. Showers and storms still look probable for Saturday
as the front approaches. Precip chances will continue into Saturday
night but high pressure off to the northwest will dry things out by
late Sunday. The earlier talk of upper 80s for Sunday is over and
have lowered highs into the 70s. If current trends continue these
numbers will need to be lowered further. Monday also looks cool but
dry.
&&
.AVIATION /12Z Tuesday THROUGH Saturday/...
Most of the area remains clear but that is about to change. Have
been watching the large area of stratus/strato cu approach from
the northwest. The big question is whether we will have to wait
for these clouds to arrive or if new clouds will develop from the
cold air advection over the lake. Suspect that a combination of
the two will occur and will bring in cigs the next few hours.
Given the upstream obs have expanded the amount of MVFR cigs. The
clouds over MI are IFR in many spots but do not expect that to
happen here. By early afternoon some instability showers will
begin to develop downwind of the lake. Will go with a combination
of tempos and vicinities for a few hours in the afternoon. Winds
have become westerly most areas and should switch to WNW in a
couple of hours. Gusts in the 20 to 25 knot range are likely
through late afternoon. Will try to lift cigs back to VFR later
today but that may be optimistic.
Outlook...Non VFR possible Friday night and Saturday in
showers/thunderstorms.
&&
.MARINE...
WNW to NW winds will be picking up this morning as a cold front
pushes off to the east. Will see small craft conditions quickly
develop this morning along with dangerous swimming conditions. NW
flow will continue till a surface ridge crosses the lake on Thursday
night. Winds will take on a southerly component at that time. A
warm front will follow sometime Friday night. A very strong cold
front will be just to the north of the area at the end of the
period.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Wednesday evening for
OHZ010>012-089.
PA...Beach Hazards Statement through Wednesday evening for PAZ001.
MARINE...Small Craft Advisory until 10 PM EDT Wednesday for LEZ145>149.
Small Craft Advisory until 4 PM EDT Wednesday for LEZ142>144.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...Kubina
AVIATION...Kubina
MARINE...KubinaHazardous weather outlook, Jun 7, 3:51 AM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 351 AM EDT TUE JUN 7 2016 LEZ061-142>149-162>169-OHZ003-006>009-013-014-017>023-027>033- 036>038-047-PAZ002-003-080800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE- 351 AM EDT TUE JUN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010>012-089-PAZ001-080800- LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 351 AM EDT TUE JUN 7 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THIS MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:40 PM EDT | Special Weather Statement | CLE | Ashland, Wayne | 35 min |
| Jun 6, 9:01 PM EDT | Special Marine Warning | CLE | 59 min | |
| Jun 6, 9:30 PM EDT | Special Weather Statement | CLE | Holmes, Stark | 45 min |
| Jun 6, 9:45 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 45 min |
| Jun 7, 3:45 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain | 42 hr |
| Jun 6, 10:20 PM EDT | Special Weather Statement | CLE | Crawford | 70 min |
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.